# SDR VNAA0201004

- Difficulty date: January 3, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 16,010 hours, 13,984 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2400 · Electrical Power System
- Part: Dau
- Condition: Failed
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKE OFF ROLL, THE CREW RECEIVED AN AMBER BOXED NL EICAS AND ABORTED TAKE OFF AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND RERACKED THE DATA ACQUISITION UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL JIC 24-00-00.  OPERATIONAL TESTS WERE PERFORMED AND THE AIRCRAFT WAS RELESED FOR SERVICE.
